# SDR 2008UALA03382

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 57,807 hours, 32,185 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 6937307149
- Condition: Faulty
- Location: Fire Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT BOTTLE DISCHARGE LIGHT FAILS TO COME ON WHEN PRESSED.  CREW COMMENTS:  LEFT TEST-ONLY L & APU TEST.  RIGHT TEST - ONLY APU TEST.  FOUND FAULTY TEST PANEL. REPLACED FIRE CONTROL PANEL REF MM26-21-51 OP CHECKS OK.  AC OK FOR SERVICE.
